Format

Send to

Choose Destination
See comment in PubMed Commons below
J Assoc Physicians India. 2011 Nov;59:733-5.

Unilateral and painless development of isoniazid induced gynecomastia during re-treatment of pulmonary tuberculosis.

Author information

1
Department of Tuberculosis and Respiratory Diseases, LRS Institute of Tuberculosis and Respiratory Diseases, Sri Aurobindo Marg, New Delhi--110030.

Abstract

A case of isoniazid induced gynecomastia is being reported in an 18-year old male, who received a re-treatment regimen for the relapse of pulmonary tuberculosis (TB). At the end of two months of the treatment, the patient developed a painless unilateral gynecomastia, which completely disappeared after a month of the cessation of isoniazid. A review of literature on isoniazid induced gynecomastia is discussed.

PMID:
22616343
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center